# SDR DALA2021062403410

- Difficulty date: June 18, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,140 hours, 35,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND F.S. 696.000 FRAME IS CRACKED CONDITION 3 (GREATER THAN 0.125"). REPLACED THE LEFT HAND OVERWING FRAME AT STA.696 PER AMDS CARD 5310-01436- 03A. (LP #1844974)
